# SDR SWAA2024061902987

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8797Q
- Make and model: Boeing 737-8
- Aircraft serial: 67787
- Aircraft time: 3,925 hours, 1,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A A FORWARD FLASHLIGHT INOP<[01] R&R FLASHLIGHT ASSEMBLY PER AMM 25-64-00 OPS CHECK GOOD
